# SDR DALA2023051603878

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 93,955 hours, 20,350 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 THE AFT CARGO SHEAR TIE FOUND CORROSION AT STA 1197+ 132, S-37L TO S-38L. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 51- 40-02 (2763339)
